# SDR 2020F00476

- Difficulty date: October 15, 2020
- Submitted: December 3, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 654656841
- Condition: Cracked
- Location: Aft
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND: AFT PRESSURE BULKHEAD, AFT SIDE AT CENTER PLUG.  AT AFT GORE WEB CRITICAL FASTENER ROW, INBOARD FASTENER CRACK EMANATES FROM FASTNER TO END OF WEB TO CENTER PLUG AT S-7L.
